# SDR 08FDEA00778

- Difficulty date: March 7, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBD UPPER T/E FIXED PANEL P/N ARC0269-502 HAS A PUNCTURE ON THE LOWER SIDE.  REMOVED DAMAGE FROM THE AREA;  PREPPED AREA FOR BONDING;  FABRICATED REPAIR CORE PLUG & DOUBLERS;  LAYED UP AND BONDED IAW SRM 51-31-01 VOL III FIG 4 & SRM 51-71-00  VOL II  PG 1.   SEALED, PRIMED & PAINTED IAW SRM 51-70-00;  VOL II CH 17C. MINOR REPAIR.
